Advertisement

Generalized lower bounds for the absolute values of the coefficients of chromatic polynomials

  • Bernard Eisenberg
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 186)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. Read An Introduction to Chromatic Polynomials Journal of Combinatorial Theory 4, 52–71 (1968)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    F. Harary Graph Theory, Addison Wesley, Mass. 1969Google Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • Bernard Eisenberg
    • 1
  1. 1.Mathematics Department Kingsborough Community CollegeCity University of New YorkBrooklyn

Personalised recommendations